# SDR FDEA200908072929

- Difficulty date: August 7, 2009
- Submitted: August 7, 2009
- Operation: Air carrier
- Aircraft: N245FE
- Make and model: Boeing 727277
- Aircraft serial: 22016
- Aircraft time: 41,166 hours, 32,492 cycles
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Indicator
- Part number: H321AKM1
- Part serial: 8570
- Condition: Failed
- Location: Standby Attitude
- Part time: 6,907 hours, 5,354 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

STANDBY ADI PRECESSED 20 MIN. AFTER TAKE OFF, AT  CRUISE.  RECAGED BUT 2-3 MIN. LATER,  PRECESSED AGAIN.  20-30 DEG RIGHT BANK, 10 DEG NOSE  HIGH.   REMOVED AND REPLACED STANDY BY ATTITUDE INDICATOR  IAW MM 34-25-011-4.  SYSTEM OPS CHECKED  NORMAL.  OK TO CONTINUE.
